and drinking no more than to get meds down. Hallucinations are extreme, he has become combative with all family members. I have asked DR for something to calm him down without success, he is on so many pain pills, I don't kown if lack of 02 to the brain or pain pills are causing hallucinations. I am scared I am doing this alone caring for my husband of 37 yrs. He refuses hospice, and makes me feel bad when I try to make him understand I need help. Does anyone have any helpful information of what to expect next? His respiration is 20, B/P 137/73, pulse 69 this am.
I am so sorry that your husband of so many years is this ill and you are having to care for him by yourself. The combination of pain meds, the tumors( that might have also gone to his brain) and the low oxygen are likely all contributing to his hallucinations. Have a member of the Clergy help you talk to your husband, this may help get him to cooperate so you can get some help. The rectal bleeding could be from a number of things as well. If the doctor is not cooperating, talk to the nurse and let her know he is combative, and hallucinating. She would probably be the best to ask what to expect. Do you have any friends or family who are in the medical field, see if they will come help you. At this point, although your husband does not want anyone else, you really need someone there. I hope a clergy member can help you get hospice in there. Keeping you both in my Prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Apr 2014 • 1 answer
Updated 3 Dec 2014 • 2 answers
Updated 3 Jun 2015 • 1 answer
Updated 14 Sep 2018 • 4 answers
Updated 9 Aug 2018 • 1 answer